Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Remedy for excessive sneezing and watery eyes - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   HOw can I help you
User :   i have been sneezing too much last few days i am taking zytrec
Doctor :   ok
User :   it is not helping also too much watery eyes
Doctor :   What is your age and do you have any other symptoms than the once that you have mentioned
User :   36 i have had this last 4 yrs but now the tablet is not helping
Doctor :   Have you discussed this with your ENT doctor and What was his opinion after examination
User :   he gave me zytrec but it help before now its not working can i take something better
Doctor :   Did he mention you to get the allergic test done or any patch test done
User :   yes he said i have hayfever
Doctor :   since it is only and allergic reaction to any agent and you will need to find that and avoid it
Doctor :   so you will need to avoid all that activities that shall get you into close proximity
Doctor :   with the agents
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.
Question is related to
Lab Tests
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor